# SDR FDKA200705206

- Difficulty date: May 15, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N835MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 15,154 hours, 14,421 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Lack Of Lube
- Location: Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

STAB BACKUP TRIM INOPERATIVE.  MX LUBED AND OPS CHECKED GOOD.
